# SDR 9JLA2016110710774

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 3,752 hours, 2,941 cycles
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 10126359
- Part serial: F46584
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J, B
- Precautionary procedure: A, B, E

## Discrepancy

WHILE IN THE CRUISE STAGE OF FLIGHT AT FL 410 THE FLIGHT CREW EXPERIENCED AN ENGINE FAILURE OF THE NR ENGINE. THIS OCCURRED AS THEY CAME OUT OF CROSS FEED GOING FROM THE LEFT TANK TO THE RIGHT ENGINE. THE ENGINE JUST FLAMED OUT, AND N2 ROLLED ITSELF BACK TO 11-13%. RAN THE CHECKLISTS.  SECURED THE ENGINE SAFELY. FOLLOWED THE AIR START CHECK LIST.  THE ITT WAS RISING, FUEL FLOW WAS RETURNING. ON INTRODUCING FUEL FLOW AT 8% N2 AN ODOR OF FUEL ENTERED THE FLIGHT DECK AND CABIN.  ABORTED THE RESTART.  SECURED THE ENGINE. DECLARED AN EMERGENCY.  PERFORMED A SINGLE ENGINE APPROACH TO A SAFE LANDING. TROUBLESHOOTING DETERMINED THAT THE NR 2 ENGINE FUEL CONTROL COMPUTER WAS DEFECTIVE AND WAS REPLACED. GROUND OPS CHECKED SATISFACTORY.
